About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 602341, 10 pages
http://dx.doi.org/10.1155/2013/602341
Research Article

A Novel Sparse Least Squares Support Vector Machines

1School of Mechanical and Electrical Engineering, Jiaxing University, Jiaxing 314001, China
2School of Engineering, Zhejiang Normal University, Jinhua 321004, China
3School of Electronics, Electrical Engineering and Computer Science, Queen's University of Belfast, Belfast BT9 5AH, UK

Received 9 August 2012; Accepted 6 December 2012

Academic Editor: Huaguang Zhang

Copyright © 2013 Xiao-Lei Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Lei Xia, Weidong Jiao, Kang Li, and George Irwin, “A Novel Sparse Least Squares Support Vector Machines,” Mathematical Problems in Engineering, vol. 2013, Article ID 602341, 10 pages, 2013. doi:10.1155/2013/602341